# SDR DALA2019012900611

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 64,581 hours, 50,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR. INITIAL INSPECTION. CORROSION ON SPACER IN LWR BEAM PREVIOUS REPAIR AT AFT CARGO DOOR CUT OUT LWR AREA. CORROSION LEVEL 2. SPACER ON BEAM PREVIOUS REPAIR AT AFT CARGO DOOR WAS REPLACED PER SRM 53-05 FIG 123. (LP0922716)
